# SDR AC2A115466

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 2,672 hours
- Engine: Pwc PW207D
- System (JASC): 3210 · Main Landing Gear
- Part: Skid Shoe
- Part number: 427036123101
- Condition: Severed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING EARS ARE RIPPED OUT.
